BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, New Series, VOLUME 24, NO. 1, JANUARY 1991

By: PALAIS, RICHARD S.; PROTTER, MURRAY; QUINN, FRANK - Editors

Price: $5.00

Quantity: 1 available


Keyword(s): MATHEMATICS.

Title: BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, New Series, VOLUME 24, NO. 1, JANUARY 1991

Author Name: PALAIS, RICHARD S.; PROTTER, MURRAY; QUINN, FRANK - Editors

Categories: Mathematics,

Edition: 1ST THUS.

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1991

Binding: Trade Paperback.

Book Condition: VG IN WRAPS. LIGHTLY WORN. Pages: 258. Item #I074463.

Seller ID: I074463

Keywords: MATHEMATICS,